On a hypergeometric summation theorem due to Qureshi Et Al.
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 527-534
Printed July 1, 2013
Junesang Choi and Arjun K. Rathie
Dongguk University, Padennakad P.O. Nileshwar
Abstract : We first aim at proving an interesting easily derivable summation formula. Then it is easily seen that this formula immediately yields a hypergeometric summation theorem recently added to the literature by Qureshi et al. Moreover we apply the main formulas to present some interesting summation formulas, whose special cases are also seen to yield the earlier known results.
Keywords : gamma function, Pochhammer symbol, hypergeometric function, generalized hypergeometric function, Chebyshev polynomials of the first and second kind, Jacobi polynomials
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd